MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404014
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for pump is (b)(4) and reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital because the product was not working properly.Two weeks later upon inspection, it was confirmed that the cylinder had a hole, so all components were removed and replaced.No patient complications reported.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was microscopically inspected, functionally tested, and leak tested.Microscope inspection revealed that the pump kink resistant tubing (krt) were worn to the filament.One krt had a hole from fatigue at the strain relief.Leaks were identified.The pump did not meet activation test requirements.The cylinder was microscopically inspected and leak tested.The cylinder exhibited a hole in the outer tube from krt wear in the proximal end to middle of the cylinder.No leaks were identified.The reservoir was microscopically inspected, and leak tested.The microscope test found that the reservoir had a wear at a fold in reservoir shell.No leaks were identified.Based on the information available and the analysis results, the reported clinical observation of device mechanical issue could not be confirmed; however, the pump not meeting functional test requirements may impact product performance.Additionally, the allegation of cylinder hole/perforation was confirmed due to the presence of a hole in the outer tube resulting from krt wear.D4.Concomitant product udi for pump is (b)(4) and reservoir is (b)(4).
 
Event or Problem Description

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23598337
Report Number2124215-2025-82439
Device Sequence Number16047262
Product Code JCW
UDI-Device Identifier00878953002712
UDI-Public(01)00878953002712(17)240312(10)1000242810
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2024
Device Model Number72404014
Device Catalogue Number72404014
Device Lot Number1000242810
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT: 1000264784 UPN 720182-01 RESERVOIR.; LOT: 1000264784 UPN 720182-01 RESERVOIR.; LOT: 1000457745 UPN 72404310 PUMP.; LOT: 1000457745 UPN 72404310 PUMP.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale